Change search
ReferencesLink to record
Permanent link

Direct link
Cartesian closed categories of effective domains
Matematiska institutionen, Uppsala universitet. (Matematisk logik)ORCID iD: 0000-0003-4256-2960
Matematiska institutionen, Uppsala universitet. (Matematisk logik)
2002 (English)In: NATO SCI SER S II MATH PHYS: MATHEMATICS, PHYSICS AND CHEMISTRY, 2002, Vol. 62, 1-20 p.Conference paper (Other academic)
Place, publisher, year, edition, pages
2002. Vol. 62, 1-20 p.
Keyword [en]
03 Matematical logic and foundations, 03D45 Theory of numerations, effectively presented structures, Domain theory, Cartesian closure, Effective domains
National Category
Algebra and Logic
URN: urn:nbn:se:kth:diva-25189ISI: 000178304000001OAI: diva2:356458
QC 20101015 Available from: 2010-10-12 Created: 2010-10-12 Last updated: 2011-11-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hamrin, Göran
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 37 hits
ReferencesLink to record
Permanent link

Direct link